# SDR REXA201806210525

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 25,927 hours, 16,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2LA00695400
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MIDDLE OVERWING EMERGENCY EXIT LIGHT LENS WAS CRACKED.  REMOVED AND REPLACED THE LENS IAW CMM 33-51-02.
